A calculus for finitely satisfiable formulas with identity.
Archiv für mathematische Logik und Grundlagenforschung, Tome 15 (1972), pp. 158-163
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AMLG_1972__15_137877,
author = {Arthur M. Bullock and Hubert H. Schneider},
title = {A calculus for finitely satisfiable formulas with identity.},
journal = {Archiv f\"ur mathematische Logik und Grundlagenforschung},
pages = {158--163},
year = {1972},
volume = {15},
zbl = {0262.02013},
url = {http://geodesic.mathdoc.fr/item/AMLG_1972__15_137877/}
}
TY - JOUR AU - Arthur M. Bullock AU - Hubert H. Schneider TI - A calculus for finitely satisfiable formulas with identity. JO - Archiv für mathematische Logik und Grundlagenforschung PY - 1972 SP - 158 EP - 163 VL - 15 UR - http://geodesic.mathdoc.fr/item/AMLG_1972__15_137877/ ID - AMLG_1972__15_137877 ER -
Arthur M. Bullock; Hubert H. Schneider. A calculus for finitely satisfiable formulas with identity.. Archiv für mathematische Logik und Grundlagenforschung, Tome 15 (1972), pp. 158-163. http://geodesic.mathdoc.fr/item/AMLG_1972__15_137877/